Alert archive / Oklahoma / Flash Flood Watches in 2017
Flash Flood Watch 1, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Apr 25, 2017, 10:35 PM CDT for 19 counties in Oklahoma; 4 counties in Arkansas. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2017, 10:35 PM CDT (03:35 UTC)
- Expired
- Apr 26, 2017, 12:57 PM CDT
- In force
- 14 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 23 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
472 WGUS64 KTSA 260335 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tulsa OK 1035 PM CDT Tue Apr 25 2017 ARZ001-002-010-011-019-020-029-OKZ055>058-060>076-261800- /O.NEW.KTSA.FF.A.0001.170426T0335Z-170426T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Washington OK-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware- Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1035 PM CDT Tue Apr 25 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... The National Weather Service in Tulsa has issued a * Flash Flood Watch for portions of Arkansas and Oklahoma... including the following counties...in Arkansas...Benton... Carroll...Crawford...Franklin...Madison...Sebastian and Washington AR. in Oklahoma...Adair...Cherokee...Craig... Creek...Delaware...Haskell...Latimer...Le Flore...Mayes... McIntosh...Muskogee...Nowata...Okfuskee...Okmulgee...Ottawa... Pittsburg...Rogers...Sequoyah...Tulsa...Wagoner and Washington OK. * Through Wednesday afternoon * Multiple clusters of thunderstorms with heavy rainfall will spread across a large portion of eastern Oklahoma overnight, moving into southeast Oklahoma and northwest Arkansas by Wednesday morning. Widespread rainfall amounts of 1 to 3 inches are likely with locally 5 inches possible. This will likely lead to localized flash flooding with the potential for river flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. Remember, most flood related deaths occur in automobiles and flooding is the leading cause of weather related deaths. && $$
4 follow-up statements
295 WGUS64 KTSA 260703 FFATSA Flood Watch National Weather Service Tulsa OK 203 AM CDT Wed Apr 26 2017 OKZ055>057-060-061-064-260815- /O.CAN.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington OK-Nowata-Craig-Tulsa-Rogers-Creek- Including the cities of Bartlesville, Nowata, Vinita, Tulsa, Claremore, and Sapulpa 203 AM CDT Wed Apr 26 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of northeast Oklahoma has been cancelled. The line of thunderstorms with heavy rainfall has shifted southeast of the area. $$ ARZ001-002-010-011-019-020-029-OKZ058-062-063-065>076-261515- /O.CON.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Ottawa-Mayes-Delaware-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair- Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Miami, Pryor, Grove, Jay, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 203 AM CDT Wed Apr 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of Arkansas and Oklahoma...including the following counties...in Arkansas...Benton...Carroll...Crawford... Franklin...Madison...Sebastian and Washington AR. in Oklahoma...Adair...Cherokee...Delaware...Haskell...Latimer... Le Flore...Mayes...McIntosh...Muskogee...Okfuskee...Okmulgee... Ottawa...Pittsburg...Sequoyah and Wagoner. * Until 1 PM CDT this afternoon * A line of thunderstorms with heavy rainfall continue across southeast Oklahoma and northwest Arkansas early this morning. The thunderstorm line will briefly stall across southeast Oklahoma and west-central Arkansas this morning before shifting east by early afternoon. Widespread rainfall amounts of 1 to 2 inches are likely with locally 4 inches possible. This will likely lead to localized flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. Remember, most flood related deaths occur in automobiles and flooding is the leading cause of weather related deaths. && $$
654 WGUS64 KTSA 260852 FFATSA Flood Watch National Weather Service Tulsa OK 352 AM CDT Wed Apr 26 2017 OKZ058-062-261000- /O.CAN.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ottawa-Mayes- Including the cities of Miami and Pryor 352 AM CDT Wed Apr 26 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of northeast Oklahoma has been cancelled. The heavier rain is expected to remain south of this area. $$ ARZ001-002-010-011-019-020-029-OKZ063-065>076-261700- /O.CON.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Delaware-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Grove, Jay, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 352 AM CDT Wed Apr 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of Arkansas and Oklahoma...including the following counties...in Arkansas...Benton...Carroll...Crawford... Franklin...Madison...Sebastian and Washington AR. in Oklahoma...Adair...Cherokee...Delaware...Haskell...Latimer... Le Flore...McIntosh...Muskogee...Okfuskee...Okmulgee... Pittsburg...Sequoyah and Wagoner. * Until 1 PM CDT this afternoon * Additional thunderstorms have started to develop over portions of eastern Oklahoma this morning with storms continuing over west-central Arkansas. Storms are expected to persist this morning across the watch area before ending around noon. 1 to 2 inches of rain has already fallen with an additional 1 to 2 inches possible in some areas. This could lead to localized flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. Remember, most flood related deaths occur in automobiles and flooding is the leading cause of weather related deaths. && $$
406 WGUS64 KTSA 261525 FFATSA Flood Watch National Weather Service Tulsa OK 1025 AM CDT Wed Apr 26 2017 OKZ063-065>068-070-071-073>075-261630- /O.CAN.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Delaware-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh- Pittsburg-Haskell-Latimer- Including the cities of Grove, Jay, Okemah, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, McAlester, Stigler, and Wilburton 1025 AM CDT Wed Apr 26 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of east central Oklahoma... northeast Oklahoma and southeast Oklahoma has been cancelled. $$ ARZ001-002-010-011-019-020-029-OKZ069-072-076-261800- /O.CON.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Adair-Sequoyah-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Stilwell, Sallisaw, and Poteau 1025 AM CDT Wed Apr 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * Portions of Arkansas and Oklahoma...including the following counties...in Arkansas...Benton...Carroll...Crawford... Franklin...Madison...Sebastian and Washington AR. in Oklahoma...Adair...Le Flore and Sequoyah. * Until 1 PM CDT this afternoon * The threat for additional heavy rain has ended, although periods of light to moderate rain is expected to continue into the early afternoon. An additional inch of rain will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A flash flood watch means rapidly rising water or flooding is possible within the watch area. Remember, most flood related deaths occur in automobiles and flooding is the leading cause of weather related deaths. && $$
821 WGUS64 KTSA 261757 FFATSA Flood Watch National Weather Service Tulsa OK 1257 PM CDT Wed Apr 26 2017 ARZ001-002-010-011-019-020-029-OKZ069-072-076-261900- /O.CAN.KTSA.FF.A.0001.000000T0000Z-170426T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Adair-Sequoyah-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Stilwell, Sallisaw, and Poteau 1257 PM CDT Wed Apr 26 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Arkansas and Oklahoma has been cancelled. Areas of light showers will persist through the afternoon but the threat of additional heavy rainfall has ended. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 25, 9:41 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 25, 9:41 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 941 PM CDT Tue Apr 25 2017 .DISCUSSION... Convection continues to increase in coverage near the frontal boundary that is moving into northeast Oklahoma at this time. A few of the storms have been severe, and the severe weather threat will continue well into the overnight hours as the storms continue to move off to the east and northeast. Locally heavy rainfall will also become a concern overnight as multiple storms may train over the same location. Have raised pops overnight given current trends. Have also lowered overnight low temperatures given the magnitude of the cold air spreading south across Kansas behind the cold front. Temperatures will be slow to rise Wednesday, so also lowered those high temperatures slightly. Update on the way. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20 LONG TERM....05 PLATE
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 429 PM CDT Tue Apr 25 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 429 PM CDT Tue Apr 25 2017 ...ACTIVE WEATHER WEEK BEGINS TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Along and northwest of an Okemah to Vinita line. ONSET...7-10 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma into far Northwest Arkansas before midnight, Northwest Arkansas into Southeast Oklahoma after midnight. ONSET...After 6 PM. FLASH FLOOD. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. HEAVY RAIN. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. DISCUSSION... An elevated or enhanced risk of severe storms is forecast this evening and overnight across northeast Oklahoma into far northwest Arkansas. Large hail in excess of 2 inches in diameter and wind gusts to 70 mph will be the main threats. Isolated tornadoes are possible with discrete storms and with any kinks or bows in the eventual squall line. There is a limited risk of flooding mainly late this evening into the overnight hours. Isolated to widely scattered storms are expected to develop by around 6 or 7 PM to the northwest of Tulsa near a merging dryline and cold front. These storms are expected to lift northeast into Kansas. Other storms are expected to develop farther south along the merging dryline and front over central Oklahoma by 8 or 9 PM. These storms will move quickly into northeast Oklahoma thru the evening hours, gradually becoming a line and marching east into far northwest Arkansas by around midnight. More storms will develop on the outflow reinforced front over east central Oklahoma into west central Arkansas after midnight. The severe threat is expected to wane after midnight, while the flooding risk increases, as the tendency for storms to train over the same areas increases. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY and MONDAY...No Hazards. EXTENDED DISCUSSION... There will be storms ongoing early Wednesday morning, and depending on the evolution of the squall line and cold front, there may be a threat for additional severe storms Wednesday across mainly far eastern Oklahoma and western Arkansas. The stormy pattern will continue with additional severe weather and heavy rain Friday and Saturday. With the approach of an upper level storm system Friday afternoon...storms will develop with the potential for large hail...damaging winds and a few tornadoes. The severe potential will continue into Saturday...but the main hazard may transition to heavy rain and flooding Saturday into Sunday. At least 2 to 3 inches of rain is likely...with localized higher amounts of 5 or 6 inches. This will definitely cause some flash flooding and river flooding across portions of the area this weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... An active week of weather is expected across eastern Oklahoma and western Arkansas. Continue to monitor the latest forecasts and be prepared for any watches or warnings that may be issued for your area. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Apr 25, 9:25 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
925 PM CDT TUE APR 25 2017
OKZ056-057-260300-
Craig OK-Nowata OK-
925 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG AND CENTRAL
NOWATA COUNTIES UNTIL 1000 PM CDT...
At 925 PM CDT, a strong thunderstorm was located over Delaware,
moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Nowata... Delaware...
Lenapah... Centralia...
Centrailia...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3676 9523 3665 9571 3685 9579 3700 9537
3700 9535
TIME...MOT...LOC 0225Z 247DEG 27KT 3677 9567
LacySpecial weather statement, Apr 25, 10:03 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Tulsa OK 1003 PM CDT TUE APR 25 2017 OKZ054-060-064-260330- Tulsa OK-Osage OK-Creek OK- 1003 PM CDT TUE APR 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHEASTERN CREEK AND WEST CENTRAL TULSA COUNTIES UNTIL 1030 PM CDT... At 1002 PM CDT, a strong thunderstorm was located 5 miles northwest of Kellyville, moving northeast at 25 mph. Dime size hail will be possible with this storm. Locations in or near the path include... Tulsa... Sand Springs... Sapulpa... Mannford... Kellyville... Keystone State Park... Gray... This includes Interstate 44 between mile markers 200 and 225. A severe thunderstorm watch remains in effect until 200 AM CDT for northeastern Oklahoma. LAT...LON 3590 9624 3603 9640 3630 9613 3610 9590 TIME...MOT...LOC 0302Z 226DEG 20KT 3602 9626 Lacy
Special weather statement, Apr 25, 10:14 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 PM CDT TUE APR 25 2017
OKZ057-058-260345-
Craig OK-Ottawa OK-
1014 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRAIG AND WEST CENTRAL
OTTAWA COUNTIES UNTIL 1045 PM CDT...
At 1014 PM CDT, a strong thunderstorm was located 9 miles northwest
of White Oak, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Welch... Bluejacket...
Pyramid Corners... Centralia...
Centrailia...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3679 9494 3665 9540 3671 9543 3675 9543
3700 9513 3700 9511
TIME...MOT...LOC 0314Z 236DEG 28KT 3673 9538
LacySpecial weather statement, Apr 25, 10:17 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1017 PM CDT TUE APR 25 2017
OKZ054-059-064-260345-
Osage OK-Pawnee OK-Creek OK-
1017 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES UNTIL 1045 PM
CDT...
At 1017 PM CDT, a strong thunderstorm was located 4 miles south of
Terlton, moving north at 35 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Cleveland... Mannford...
Oilton... Jennings...
Westport... Osage...
Hallett... Terlton...
Walnut Creek State Park... Silver City...
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3638 9658 3633 9624 3601 9638 3603 9662
3612 9662
TIME...MOT...LOC 0317Z 193DEG 29KT 3612 9649
LacySpecial weather statement, Apr 25, 10:22 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1022 PM CDT TUE APR 25 2017
OKZ065-260400-
Okfuskee OK-
1022 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKFUSKEE COUNTY UNTIL
1100 PM CDT...
At 1022 PM CDT, a strong thunderstorm was located 5 miles north of
Wewoka, moving northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Okemah... Bearden...
Castle... Clearview...
This includes Interstate 40 in Oklahoma between mile markers 212 and
226.
A severe thunderstorm watch remains in effect until 200 AM CDT for
east central Oklahoma.
LAT...LON 3544 9649 3546 9647 3556 9639 3538 9611
3529 9624 3529 9644 3546 9644 3546 9646
3543 9649
TIME...MOT...LOC 0322Z 219DEG 25KT 3524 9651
LacySpecial weather statement, Apr 25, 10:29 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1029 PM CDT TUE APR 25 2017
OKZ060-061-067-260415-
Tulsa OK-Rogers OK-Wagoner OK-
1029 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 1115 PM
CDT...
At 1029 PM CDT, a strong thunderstorm was located over northwestern
Tulsa, moving east at 20 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Owasso... Catoosa...
This includes Interstate 44 between mile markers 219 and 240.
A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3608 9565 3607 9603 3608 9603 3616 9606
3616 9600 3621 9600 3634 9574
TIME...MOT...LOC 0329Z 253DEG 19KT 3614 9600
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 41 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 2 hr |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Apr 26, 7:00 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 3 hr |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Apr 26, 8:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 36 hr |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Apr 26, 9:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Delaware | 38 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 44 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Adair | 3 hr |
Nearby
Flash Flood Watches in Oklahoma, 2017Flash Flood Watches in Arkansas, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.